# SDR DALA2020100503280

- Difficulty date: September 7, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,007 hours, 35,844 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT PASS OPERATIONAL TEST PASSENGER CREW DOOR 842 DOOR DAMPER AND EMERGENCY CYLINDER IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED PASSENGER CREW DOOR 842 DOOR DAMPER AND EMERGENCY CYLINDER IN PASSENGER CABIN, AS PER A320 FAM AMM 52-13.
